Show simple item record

dc.contributor.authorBush, William B.
dc.contributor.authorKrishnamurthy, L.
dc.date.accessioned2017-06-13T19:37:48Z
dc.date.available2017-06-13T19:37:48Z
dc.date.issued1998
dc.identifier.citationBush, W. B., & Krishnamurthy, L. (1998). The hypersonic navier-stokes approximation for the normal shock structure of a perfect gas with the sutherland viscosity law: Review and extension. Mathematical Problems in Engineering, 4(4), 289-300.en_US
dc.identifier.urihttp://hdl.handle.net/11141/1555
dc.description.abstractBy means of a four-region asymptotic analysis, a uniformly valid description of the Sutherland-viscosity-law Navier-Stokes structure of the normal shock wave in the hypersonic approximation is obtained.en_US
dc.language.isoen_USen_US
dc.rightsCreative Commons Attribution 3.0en_US
dc.rights.urihttps://creativecommons.org/licenses/by/3.0/en_US
dc.titleThe hypersonic Navier-Stokes approximation for the normal shock structure of a perfect gas with the Sutherland viscosity law: Review and extensionen_US
dc.typeArticleen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Creative Commons Attribution 3.0
Except where otherwise noted, this item's license is described as Creative Commons Attribution 3.0